Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Fast recursion formula for weight multiplicities

Authors: R. V. Moody and J. Patera
Journal: Bull. Amer. Math. Soc. 7 (1982), 237-242
MSC (1980): Primary 17B10; Secondary 22E46, 17B20
MathSciNet review: 656202
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Freudenthal, Zur Berechnung der Charaktere der halbfachen Lieschen Gruppen. II, Koninkl. Nederl. Akademie, Proceedings Ser. A 57, No. 5 (1954), 487-491. MR 67123
  • 2. R. C. King and A. H. A. Al-Qubanchi, The Weyl groups and weight multiplicities of the exceptional Lie groups, J. Phys. A 14 (1981), no. 1, 51–75. MR 598367
  • 3. H. Freudenthal and H. deVries, Linear Lie groups, Academic Press, New York, 1969. MR 260926
  • 4. B. Kolman and J. A. Belinfante, Survey of Lie groups and Lie algebras with applications and computational methods, SIAM, Philadelphia, 1972.
  • 5. V. K. Agrawala and J. G. Belinfante, Weight diagrams for Lie group representations: A computer implementation of Freudenthal's algorithm in ALGOL and FORTRAN, BIT 9 (1969), 301-304.
  • 6. W. McKay, J. Patera and D. Sankoff, The computation of branching rules for representations of semisimple Lie algebras, Computers in Non-Associative Rings and Algebras (R. Beck and B. Kolman, eds.), Academic Press, New York, 1977. MR 457505
  • 7. M. Bremner, R. Funk and R. Moody, Implementation of the fast recursion formula in PASCAL.
  • 8. N. Bourbaki, Groupes et algèbres de Lie, Chapitres 4-6, Hermann, Paris, 1968. MR 240238

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 17B10, 22E46, 17B20

Retrieve articles in all journals with MSC (1980): 17B10, 22E46, 17B20

Additional Information


American Mathematical Society